# SDR SWAA050056

- Difficulty date: January 10, 2005
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N358SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26595
- Aircraft time: 42,670 hours, 38,578 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 65C10300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, FOUND NLG ACTUATOR UPPER ATTACH FITTING GUSSET HAS A CRACK AT RADIUS.  REMOVED AND REPLACED NLG GUSSET FITTING PER SRM.
